# SDR USAA010451

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED .5 INCH, BS 178 WL 207 LEFT SIDE.  REMOVED DAMAGED SECTION, SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
